dc.creatorFRASSON, Miguel V. S.
dc.date.accessioned2012-10-20T03:34:55Z
dc.date.accessioned2018-07-04T15:38:42Z
dc.date.available2012-10-20T03:34:55Z
dc.date.available2018-07-04T15:38:42Z
dc.date.created2012-10-20T03:34:55Z
dc.date.issued2009
dc.identifierAPPLIED MATHEMATICS AND COMPUTATION, v.214, n.1, p.66-72, 2009
dc.identifier0096-3003
dc.identifierhttp://producao.usp.br/handle/BDPI/28945
dc.identifier10.1016/j.amc.2009.03.058
dc.identifierhttp://dx.doi.org/10.1016/j.amc.2009.03.058
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/1625587
dc.description.abstractWe present a sufficient condition for a zero of a function that arises typically as the characteristic equation of a linear functional differential equations of neutral type, to be simple and dominant. This knowledge is useful in order to derive the asymptotic behaviour of solutions of such equations. A simple characteristic equation, arisen from the study of delay equations with small delay, is analyzed in greater detail. (C) 2009 Elsevier Inc. All rights reserved.
dc.languageeng
dc.publisherELSEVIER SCIENCE INC
dc.relationApplied Mathematics and Computation
dc.rightsCopyright ELSEVIER SCIENCE INC
dc.rightsrestrictedAccess
dc.subjectFunctional differential equations
dc.subjectCharacteristic equations
dc.subjectDominance of roots
dc.subjectAsymptotic behaviour
dc.titleOn the dominance of roots of characteristic equations for neutral functional differential equations
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución